Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 21, No. 2 (April, 1969)
Y. Kōmura Vector-valued quasi-analytic functions and their applications to partial differential equations 141−163
T. Kano On the Cauchy problem for equations with multiple characteristic roots 164−188
K. Hayakawa Interpolation by the real method preserves compactness of operators 189−199
K. Gustafson and K. Sato Some perturbation theorems for nonnegative contraction semigroups 200−204
H. Komatsu Fractional powers of operators, III --- Negative powers 205−220
H. Komatsu Fractional powers of operators, IV --- Potential operators 221−228
M. Miwa On Mordell's conjecture for the curve over function field with arbitrary constant field 229−233
H. Kimura On doubly transitive permutation groups of degree n and order 4(n-1)n 234−243
T. Tasaka On the second cohomology groups of the fundamental groups of simple algebraic groups over perfect fields 244−258
S. Tachibana and T. Kashiwada On the integrability of Killing-Yano's equation 259−265
K. Nomizu On the rank and curvature of non-singular complex hypersurfaces in a complex projective space 266−269
S. Tanno Transformations of pseudo-Riemannian manifolds 270−281
K. Nagami A note on the large inductive dimension of totally normal spaces 282−290
T. Suwa On ruled surfaces of genus 1 291−311

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.